The best method for approximating regular bounded functions in an annulus from their values at given points
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1989), pp. 32-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_5_a5,
author = {M. P. Ovchintsev},
title = {The best method for approximating regular bounded functions in an annulus from their values at given points},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {32--39},
year = {1989},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_5_a5/}
}
TY - JOUR AU - M. P. Ovchintsev TI - The best method for approximating regular bounded functions in an annulus from their values at given points JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1989 SP - 32 EP - 39 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1989_5_a5/ LA - ru ID - IVM_1989_5_a5 ER -
M. P. Ovchintsev. The best method for approximating regular bounded functions in an annulus from their values at given points. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1989), pp. 32-39. http://geodesic.mathdoc.fr/item/IVM_1989_5_a5/